# SDR Y9PA92920

- Difficulty date: September 4, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N9102
- Make and model: Gulstm GV
- Aircraft serial: 551
- Aircraft time: 9,149 hours, 4,176 cycles
- System (JASC): 3251 · Steering Unit
- Part: Steering Unit
- Part number: 717366
- Part serial: 004A
- Condition: Binds
- Location: Nlg
- Part time: 1,578 hours, 586 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON LANDING AIRCRAFT WOULD NOT STEER TO THE LEFT.  AIRCRAFT CAME TO A STOP.  HOWEVER, AIRCRAFT ENDED UP WITH NOSE WHEEL IN GRASS OFF OF RUNWAY.  RUNWAY EXCURSION.
